First Aid Store

Guess What We Sell?™ ...a lot more than First Aid

877.534.7782
Online 24/7+Friendly Toll Free Service 6-6 Pacific/9-9 Eastern (Monday-Friday)
Search Site

    The First Aid Only® Non-Aspirin Tablets - 250 Per Box

    Be the first to review this product

    Find the Non-Aspirin Tablets at First Aid Store™ - 250 Per Box (125 single dose 2 packs)
    • Buy 10 for $8.74 each and save 42%
    • Buy 25 for $8.06 each and save 47%
    • Buy 50 for $7.62 each and save 50%
    • Buy 100 for $6.72 each and save 56%
    • Buy 500 for $6.27 each and save 59%
    $8.96

    This item has been discontinued by the manufacturer. Click here to check the Alternate Products selection below for options. Or for more information call Toll Free: 877.534.7782


    Details

    Why is this product discontinued?

    Our Replacement Recommendation


    Non-Aspirin - 125 2-Packs - 250 Tablets Per Dispenser Box

    Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

    Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).

    The First Aid Only® Non-Aspirin Tablets - 250 Per Box. Find the Non-Aspirin Tablets at First Aid Store™ - 250 Per Box (125 single dose 2 packs)

    • Price: $8.96 - In stock
    • Brand: First Aid Only
    • Model: I415, I-415, 1436, 2118
    • Product ID: I415
    Additional Information
    Discontinued Yes
    Manufacturer Acme United Corporation
    Brand First Aid Only
    SKU I415
    MPN I415
    UPC Code 092265094153
    Comparable / Alternate SKUs I415, I-415, 1436, 2118
    Actual Weight 0.37
    Length (inches) 4.5
    Height (inches) 5.25
    Width / Depth (inches) 3.25
    Case Length (inches) 13
    Case Width (inches) 9.5
    Case Quantity 12
    Case Weight (lbs) 5.11
    HAZMAT No
    Product Condition New